Hyperbolic components of polynomials with a fixed critical point of maximal order
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, pp. 901-949.
@article{ASENS_2007_4_40_6_901_0,
     author = {Roesch, Pascale},
     title = {Hyperbolic components of polynomials with a fixed critical point of maximal order},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {901--949},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {6},
     year = {2007},
     doi = {10.1016/j.ansens.2007.10.001},
     zbl = {1151.37044},
     mrnumber = {2419853},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2007.10.001/}
}
TY  - JOUR
AU  - Roesch, Pascale
TI  - Hyperbolic components of polynomials with a fixed critical point of maximal order
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2007
DA  - 2007///
SP  - 901
EP  - 949
VL  - Ser. 4, 40
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2007.10.001/
UR  - https://zbmath.org/?q=an%3A1151.37044
UR  - https://www.ams.org/mathscinet-getitem?mr=2419853
UR  - https://doi.org/10.1016/j.ansens.2007.10.001
DO  - 10.1016/j.ansens.2007.10.001
LA  - en
ID  - ASENS_2007_4_40_6_901_0
ER  - 
%0 Journal Article
%A Roesch, Pascale
%T Hyperbolic components of polynomials with a fixed critical point of maximal order
%J Annales scientifiques de l'École Normale Supérieure
%D 2007
%P 901-949
%V Ser. 4, 40
%N 6
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2007.10.001
%R 10.1016/j.ansens.2007.10.001
%G en
%F ASENS_2007_4_40_6_901_0
Roesch, Pascale. Hyperbolic components of polynomials with a fixed critical point of maximal order. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, pp. 901-949. doi : 10.1016/j.ansens.2007.10.001. http://www.numdam.org/articles/10.1016/j.ansens.2007.10.001/

[1] Alhfors L.V., Lectures on Quasi-Conformal Mappings, Wadsworth & Brook/Cole, Advanced Books & Software, Monterey, 1987.

[2] Blanchard P., Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc. 11 (1984) 85-141. | MR | Zbl

[3] Branner B., Puzzles and para-puzzles of quadratic and cubic polynomials, Proc. Symp. Appl. Math. 49 (1994) 31-69. | MR | Zbl

[4] Branner B., Hubbard J.H., The iteration of cubic polynomials, Part. 1: The global topology of the parameter space, Acta Math. 160 (1988) 143-206. | MR | Zbl

[5] Douady A., Hubbard J.H., Étude dynamique des polynômes complexes I & II, Publ. Math. d'Orsay (1984) & (1985). | Zbl

[6] Douady A., Hubbard J.H., On the dynamics of polynomial-like mappings, Ann. Sci. Éc. Norm. Sup. 18 (1985) 287-343. | Numdam | MR | Zbl

[7] Faught D., Local connectivity in a family of cubic polynomials, Ph.D. Thesis, Cornell University, 1992.

[8] Goldberg L.R., Milnor J., Fixed points of polynomial maps. Part II. Fixed point portraits, Ann. Sci. Éc. Norm. Sup. 26 (1993) 51-98. | Numdam | MR | Zbl

[9] Hubbard J.H., Local connectivity of Julia sets and bifurcation loci: three theorems of J.-C. Yoccoz, in: Goldberg L.R., Phillips V.A. (Eds.), Topological Methods in Modern Mathematics, Publish or Perish, 1993, pp. 467-511. | MR | Zbl

[10] Levin G., Przytycki F., External rays to periodic points, Israel J. Math. 94 (1996) 29-57. | MR | Zbl

[11] Mc Mullen C., The Mandelbrot set is universal, in: Lei Tan (Ed.), The Mandelbrot Set, Theme and Variations, LMS Lecture Note Series, vol. 274, Cambridge U. Press, 2000. | MR | Zbl

[12] Milnor J., Dynamics in One Complex Variable, Vieweg, 1999, 2nd ed. 2000. | MR | Zbl

[13] Milnor J., Local connectivity of Julia sets: Expository lectures, in: Lei Tan (Ed.), The Mandelbrot Set, Theme and Variations, LMS Lecture Note Series, vol. 274, Cambridge U. Press, 2000, pp. 67-116. | MR | Zbl

[14] Milnor J., On cubic polynomial maps with periodic critical point, preprint (1991), to be published dedicated to JHH.

[15] Naĭshul' V.A., Topological invariants of analytic and area-preserving mappings and their application to analytic differential equations in C 2 and CP 2 , Trans. Moscow Math. Soc. 42 (1983) 239-250. | MR | Zbl

[16] Petersen C.L., On the Pommerenke-Levin-Yoccoz inequality, Ergod. Th. & Dynam. Sys. 13 (1993) 785-806. | Zbl

[17] Roesch P., Puzzles de Yoccoz pour les applications à allure rationnelle, L'Enseignement Mathématique 45 (1999) 133-168. | MR | Zbl

[18] Roesch P., Holomorphic motions and puzzles (following M. Shishikura), in: Lei Tan (Ed.), The Mandelbrot Set, Theme and Variations, LMS Lecture Note Series, vol. 274, Cambridge U. Press, 2000, pp. 117-132. | MR | Zbl

[19] Słodkowski Z., Extensions of holomorphic motions, Ann. Scuola Norm. Sup. Cl. Sci. 22 (1995) 185-210. | Numdam | Zbl

[20] Yoccoz J.-C., Petits diviseurs en dimension 1, Astérisque 231 (1995). | Zbl

Cited by Sources: